RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 5, Pages 34–37 (Mi vmumm264)  

This article is cited in 2 scientific papers (total in 2 papers)

Short notes

The axiom of cosymplectic surfaces and $W_4$-manifolds

M. B. Banaru

Smolensk State University

Abstract: An almost Hermitian manifold satisfies the cosymplectic $t$-hypersurfaces axiom, if a cosymplectic hypersurface with type number $t$ passes through every its point. It is proved that if an arbitrary $W_4$-manifold satisfies the cosymplectic $t$-hypersurfaces axiom with $t\leq1$, then this manifold is Kählerian.

Key words: almost contact metric structure, cosymplectic structure, type number, hypersurface, $W_4$-manifold.

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:5, 213–215

Bibliographic databases:

UDC: 513.82
Received: 24.03.2014

Citation: M. B. Banaru, “The axiom of cosymplectic surfaces and $W_4$-manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 5, 34–37; Moscow University Mathematics Bulletin, 70:5 (2015), 213–215

Citation in format AMSBIB
\Bibitem{Ban15}
\by M.~B.~Banaru
\paper The axiom of cosymplectic surfaces and $W_4$-manifolds
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 5
\pages 34--37
\mathnet{http://mi.mathnet.ru/vmumm264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3460875}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 5
\pages 213--215
\crossref{https://doi.org/10.3103/S0027132215050046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218414300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84958150168}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm264
  • http://mi.mathnet.ru/eng/vmumm/y2015/i5/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Banaru, “Almost contact metric hypersurfaces with small type numbers in $W_4$-manifolds”, Moscow University Mathematics Bulletin, 73:1 (2018), 38–40  mathnet  crossref  mathscinet  zmath  isi
    2. M. B. Banaru, “O shestimernoi sfere s priblizhenno kelerovoi strukturoi”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 3–16  mathnet  mathscinet
  • Number of views:
    This page:29
    Full text:43
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021